MathSciNet Relay Station
MathSciNet bibliographic data
MR341142 47A45
Brodskiĭ, V. M.; Gohberg, I. C.; Kreĭn, M. G. The characteristic functions of an invertible operator. (Russian) Acta Sci. Math. (Szeged) 32 (1971), 141–164.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement